# SDR 00FDEA00435

- Difficulty date: April 3, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N381FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46615
- Aircraft time: 71,874 hours, 28,511 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Part number: AVB71022
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A/C P-F CONV AT AERO WEAR WAS FOUND ON UPPER PORTION OF THRUST FITTING.  PROBABLY CAUSED BY CONTACT WITH NR 2 ENG PRE-COOLER.  THE AMOUNT OF WEAR IS NOT COVERED BY SRM 54-00.  REPAIR REQUIRES INSTALL OF TWO NESTED REPAIR ANGLES FROM 0.063 THICK 6AL-4V ANNEALED TITANIUM AS PER FEDEX EA NR 8-5412-47997.
